# SDR MWEA030377

- Difficulty date: September 17, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 78,217 hours, 63,990 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 39279611
- Part serial: 13491
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE HIGH-PRESSURE COMPRESSOR SHAFT SPEED WOULD NOT RISE ABOVE 13 PERCENT, HIGH-PRESSURE COMPRESSOR SHAFT SPEED ABORTED START.   REMOVED AND REPLACED RIGHT ENGINE START VALVE.
